# SDR AALA201712219015

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 59,118 hours, 22,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.  FOUND FOD (PLASTIC LUGGAGE BUTTON) IN AFT GIRT BAR HOOK ON L1 DOOR SILL.  REMOVED FOD, DOOR ARMS AND DISARMS NORMALLY IAW AMM 25-62-44.
